# SDR AMTA200500936

- Difficulty date: October 24, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Ge CF343B1
- System (JASC): 2610 · Detection System
- Part: Card
- Part number: 285N002836
- Part serial: 014277
- Condition: Unserviceable
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG (L ENG OH LLP1).  REMOVED AND REPLACED LT ENG AUTO FIRE HEAT DET CARD IAW MM.  RAN LT ENG, OPS CHECKED OK.  (K)
